Translator Disclaimer
Dec 2003 BOUNDEDNESS FOR MULTILINEAR LITTLEWOOD-PALEY OPERATORS ON TRIEBEL-LIZORKIN SPACES
LIU LANZHE
Methods Appl. Anal. 10(4): 603-614 (Dec 2003).

Abstract

In this paper, we prove the boundedness in the context of Triebel-Lizorkin spaces for multilinear Littlewood-Paley operators.

Citation

Download Citation

LIU LANZHE. "BOUNDEDNESS FOR MULTILINEAR LITTLEWOOD-PALEY OPERATORS ON TRIEBEL-LIZORKIN SPACES." Methods Appl. Anal. 10 (4) 603 - 614, Dec 2003.

Information

Published: Dec 2003
First available in Project Euclid: 20 August 2004

zbMATH: 1078.42011
MathSciNet: MR2105042

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 4 • Dec 2003
Back to Top